# SDR 2010FA0000246

- Difficulty date: February 23, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N127SF
- Make and model: Amd FALCON900EX
- Aircraft serial: 013
- Engine: Garrtt TFE73160
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: HYLZ5051441
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL THE CREW NOTED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT.  THE TAKEOFF WAS ABORTED.  THE ACFT WAS SHUTDOWN, ELECTRICAL POWER WAS TURNED OFF AND THE BATTERIES WERE DISCONNECTED.  THE ACFT WAS THEN TOWED BACK TO THE HANGAR.  THE SOURCE OF THE ODOR WAS TRACED TO THE COCKPIT TEMPERATURE CONTROLLER, PN HYLZ50514-41, LOCATED BEHIND THE PILOT`S SEAT, MOUNTED ON THE FWD SIDE OF THE LT CLOSET.  THIS CONTROLLER MONITORS AND CONTROLS THE TEMP IN AUTO MODE.  THE TEMPERATURE CONTROLLER WAS DISCONNECTED AND REMOVED FROM THE ACFT.  FURTHER INVESTIGATION REVEALED THAT THE CIRCULATION FAN/MOTOR , PN FYQM-33700, OF THE TEMPERATURE CONTROLLER WAS INOPERATIVE.  THE MOTOR WAS REPLACED WITH A NEW UNIT.  THE AIR CONDITIONING SYS/ TEMPERATURE CONTROLLER WAS GROUND OPERATIONALLY CHECKED AND WAS FOUND TO FUNCTION NORMALLY.
